# SDR SWIA20231026004

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 47,153 hours, 40,778 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R 10TH DUCT. MASTER WARNING AND EICAS, COMPLIED WITH QRH DID NOT RESOLVE WITH THRUST AT IDLE ON AFFECTED ENGINE IN APPROPRIATE TIME. WENT OUT APPROXIMATELY 2 MINUTES AFTER QRH TIME ELAPSED (FLIGHT 5817 FILED CLOSED)
